# SDR ASAA2014112309733

- Difficulty date: November 23, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 7,247 hours, 2,315 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 8222835002
- Part serial: 40FP4D
- Condition: Failed
- Location: Satcom
- Part time: 6,731 hours, 2,155 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT ON MCDU MENU.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 23-15-00-1, VERIFIED SATCOM TRANSCEIVER UNIT HAS RED LIGHT.  R & R IRIDIUM TRANSCEIVER IAW AMM 23-15-00/401. UNABLE TO PERFORM A SUCCESSFUL 2-WAYS SATCOM TEST DUE TO BUILDING OBSTRUCTIONS.  ON DEFERRAL.
